★ ★
HOME    E-TOPIA    About this site    mypage        Japanese    library    university    Feedback

東京学芸大学リポジトリ >
Natural Science >
Bulletin of Tokyo Gakugei University. Series IV,Mathematics and natural sciences(ISSN:03716813) >

 

Files in This Item:

File Description SizeFormat
03716813_53_03.pdf386KbAdobe PDF
Title :Direct Product Decomposition of Semi-Hereditary Rings
Authors :Masaike, Kanzo
Ozaki, Yasuko
Authors alternative :政池, 寛三
尾崎, 安子
Issue Date :Aug-2001
URL :http://webcatplus-equal.nii.ac.jp/libportal/DocDetail?txt_docid=NCID%3AAN00158283
Type Local :紀要論文
ISSN :03716813
Publisher :東京学芸大学紀要出版委員会
URI :http://hdl.handle.net/2309/35929
Citation :Bulletin of Tokyo Gakugei University. Series IV,Mathematics and natural sciences Vol.53 p.19 -23
Appears in Collections:Bulletin of Tokyo Gakugei University. Series IV,Mathematics and natural sciences(ISSN:03716813)

Please use this identifier to cite or link to this item: http://hdl.handle.net/2309/35929